ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
MF-410420 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: visibility/palpability, cancer breast-ndr, anxiety-product/procedure, rupture, malposition.
Event or Problem Description
Patient reported left side "appears to be smaller, and exchange from textured to smooth implant due to their concern with the product." patient also reported "reoccurrence of breast cancer" which is not device related.Patient later reported left side rupture discovered via mri, left side smaller, left side hanging lower and not round.Device remains implanted.